# SDR 2020F00448

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: General aviation
- Aircraft: N503VL
- Make and model: Airbus A319-132
- Aircraft serial: 3491
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PHASE 5, FLIGHT CREW REPORTED AN ECAM "LANDING GEAR DOORS NOT CLOSED".  BY SECOND ATTEMPT, LANDING GEAR OPERATED NORMALLY.  AIRCRAFT LANDED IN MMMX MEXICO CITY STATION AND NOW IS IN AOG CONDITION.  THE APPROVED MAINTENANCE REPAIR STATION IS TROUBLE SHOOTING THIS REPORT.  WE WILL NOTIFY ANY CORRECTIVE ACTION WHEN DEFINED.  THERE IS NO ANY OTHER FAILURES RELATED OR EMERGENCY RELATED.
